# SDR DXTA2021051341940

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 12,970 hours, 9,942 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 414F
- Condition: Defective
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT AT 39,000FT, WE HAD A STRONG ODOR FILL THE COCKPIT AND CABIN. THE CREW AND PAX BOTH NOTICED THE SMELL AND IT WAS ON THE SIDE OF AN ELECTRICAL BURNING SMELL. THERE WAS NO HAZE OR SMOKE OF ANY KIND. IT TOOK APPROXIMATELY 4 MIN FOR THE ODOR TO DISSIPATE. ONCE THE ODOR DID DISSIPATE I WENT BACK TO THE CABIN TO MAKE SURE IT WAS NO LONGER PRESENT, AND IT WAS NOT. ALL INDICATIONS IN THE COCKPIT WERE NORMAL AND APPROPRIATE CHECKLISTS WERE FOLLOWED. //SIGNOFF //  INSPECTED EVERY READING, TABLE, CABIN, AISLE, DIVIDER, AND CABIN LIGHTS CONNECTORS WITH NO DEFECTS NOTED AND LIGHTS WORKING PROPERLY, WHILE FURTHER INSPECTION OF THE DIVJDER LIGHTS WITH APU RUNNING AND BLEED AIR NOTICED THAT CABIN TEMP SENSOR FAN (JC 075) IS NOT WORKING. REMOVED COVER AND FOUND THAT FAN SMELL BUR,NED AND ENVJRONMENTAL SPLICES IN BAD CONDITION, THE CONNECTOR IS RECEIVING 28VDC. REMOVED AND REPLACED CABIN TEMPERATURE SENSOR FAN IA W CE-560XL AMM 21-61-00. PERFORMED CABIN/COCKPIT TEMPERATURE CONTROL IN AUTOMATIC AND MANUAL MODE AND FOUND SYSTEM WORKING PROPERLY AT THIS TIME. NO LONGER ODOR SMELL IN THE COCKPIT AND CABIN WITH ENGINES OR APU RUNNING. OK TO SERVJCE.
